# SDR SWAA001229

- Difficulty date: July 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 49,472 hours, 50,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 500A - 500B, STRINGER 10R.    REPAIRED SKIN PER SRM.
